# SDR GTIA2019102834742

- Difficulty date: October 28, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 11,225 hours, 4,184 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FA'S REPORT SMELLY FOOT ODOR ON APPROACH BEFORE LANDING. FLIGHT CREW NOTIFIED AT GATE AFTER ENGINE SHUTDOWN-PERFORMED BURN OUT WITH BOTH ENG. IAW TSM 05-50-00-810-831A PERFORMED DECONTAMINATION ON ECS WITH BOTH ENG IAW AMM 21-00-00-615-003-A A/C OK FOR CONT. SERVICE
